Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 236124, 12 pages
http://dx.doi.org/10.1155/2014/236124
Research Article

Certain Spaces of Functions over the Field of Non-Newtonian Complex Numbers

1Department of Mathematical Engineering, Yıldız Technical University, Davutpaşa Campus, Esenler, 80750 Istanbul, Turkey
2Department of Mathematics, Faculty of Arts and Sciences, Fatih University, Hadimköy Campus, Büyükçekmece, 34500 Istanbul, Turkey

Received 3 December 2013; Accepted 22 January 2014; Published 15 April 2014

Academic Editor: S.A. Mohiuddine

Copyright © 2014 Ahmet Faruk Çakmak and Feyzi Başar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmet Faruk Çakmak and Feyzi Başar, “Certain Spaces of Functions over the Field of Non-Newtonian Complex Numbers,” Abstract and Applied Analysis, vol. 2014, Article ID 236124, 12 pages, 2014. doi:10.1155/2014/236124